2019
Том 71
№ 9

All Issues

Tsybenko Yu. V.

Articles: 3
Article (Ukrainian)

Dyadic subspaces of subgroups of topological groups

Tsybenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 635–639

Article (Ukrainian)

The Chabauty topology on the lattice of closed subgroups

Protasov I. V., Tsybenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 207 - 213

Article (Ukrainian)

Connectedness of the space of subgroups

Protasov I. V., Tsybenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 382 — 385